MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MULTIFIRE PREMIUM; STAPLE, REMOVABLE (SKIN)

DAVIS & GECK CARIBE LTD MULTIFIRE PREMIUM; STAPLE, REMOVABLE (SKIN)
Model Number 059037
Medical Device Problem Codes Failure to Fire (2610); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open reduction and internal fixation c6-7 fracture with optical tracking, the two skin staplers did not fire when triggered, then the magazine fell out/became detached from the staple gun.The devices were removed to resolve the issue.There was no patient injury.

Brand Name
MULTIFIRE PREMIUM
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8628239
Report Number9612501-2019-00996
Device Sequence Number14017618
Product Code GDT
UDI-Device Identifier10884521080690
UDI-Public10884521080690
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number059037
Device Catalogue Number059037
Device Lot NumberJ9A0478Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight113